Interpolation theorem for the p-harmonic transform

Luigi D'Onofrio, Tadeusz Iwaniec

Research output: Contribution to journalArticle

3 Scopus citations

Abstract

We establish an interpolation theorem for a class of nonlinear operators in the Lebesgue spaces ℒs (ℝn) arising naturally in the study of elliptic PDEs. The prototype of those PDEs is the second order p-harmonic equation div|∇|up-2∇u = div f. In this example the p-harmonic transform is essentially inverse to div(|∇|p-2∇). To every vector field f ∈ ℒ q (ℝn, ℝn) our operator ℋ p assigns the gradient of the solution, ℋpf = ∇u ∈ p(ℝn, ℝn). The core of the matter is that we go beyond the natural domain of definition of this operator. Because of nonlinearity our arguments require substantial innovations as compared with the classical interpolation theory of Riesz, Thorin and Marcinkiewicz. The subject is largely motivated by recent developments in geometric function theory.

Original languageEnglish (US)
Pages (from-to)373-390
Number of pages18
JournalStudia Mathematica
Volume159
Issue number3
DOIs
StatePublished - Jan 1 2003

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Interpolation theorem for the p-harmonic transform'. Together they form a unique fingerprint.

  • Cite this